New Users
Connect

The Meadows Music Festival

Queens, NY, United States

September 15th - 17th

Event Info

Clean Vibes at The Meadows Music Festival


Volunteer with Clean Vibes at The Meadows Music Festival in exchange for your ticket to the festival!


**Please be advised that this registration page is for CLEAN VIBES, the event waste & recycling provider, specifically and is separate from the general festival.**


Registration for this event has offically closed!


Clean Vibes will have TWO positions available at this event:


DURING SHOW CLEAN-UP Volunteers must commit to THREE 5-hour shifts for a total weekend commitment of 15 hours. Volunteers will be picking up loose litter on the ground and working with the Clean Vibes staff to sweep the venue, and vending areas. This position involves stooping, lifting and consolidating large bags of recycling and refuse. Volunteers may also spend a portion of their shift sorting recycling and/or compost to maximize waste diversion from the landfill.  

 

During Show Clean-up Shifts:
Friday, 9/15/17: 1:00PM - 6:00PM or 4:00PM - 9:00PM or 7:00PM - 12:00AM
Saturday, 9/16/17: 1:00PM - 6:00PM or 4:00PM - 9:00PM or 7:00PM - 12:00AM
Sunday, 9/17/17: 1:00PM - 6:00PM or 4:00PM - 9:00PM or 7:00PM - 12:00AM

(Scheduling will be done based on the needs of the event)

 

NIGHTLY AFTER SHOW CLEAN-UP Volunteers must commit to THREE 5-hour shifts, one EACH night of the event, for a total weekend commitment of 15 hours. Volunteers will be providing the important initial sweep through the venue after the crowd has left. They will work with the Clean Vibes crew and fellow volunteers to clean the venue and vending areas of all concert debris. Volunteers must work one shift on each night of the event and will gain admission to each day.  This position entails walking, stooping, bending, lifting and handling event waste and recycling.  

Nightly After Show Clean-up Shifts:
Friday, 9/15/17: 10:00PM - 3:00AM
Saturday, 9/16/17: 10:00PM - 3:00AM
Sunday, 9/17/17: 10:00PM - 3:00AM

 

 

Work Requirement: 

During Show - 15 Hours
Nightly After Show - 15 Hours

Accommodation: Camping is not provided. Volunteers must provide their own lodging.


Check in Date: Friday, Sept. 15, 2017


 

Get all the facts in the FAQ.

STEPS TO WORKING

  • 1

    Submit an Application

    a nonrefundable order processing fee must be paid prior to accessing the application

    Processing Fee: $35.0
  • 2

    Sign a Waiver

  • 3

    Reimbursable Ticket

    Ticket: $305.0

    ticket grants event access and is refunded if all assigned shifts are completed.